# SDR SWAA950192

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND AFT ENTRY DOOR UPPER RADIUS HINGE CUTOUT CRACKED .3750 INCH.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
